Depersonalization Support Forum banner
1 - 11 of 11 Posts

·
Registered
Joined
·
967 Posts
and in steps the doomsayer stage left. :wink:

be careful with this drug. its highly addictive and extremely hard to taper off of. i know someone who has been in and out of the hospital trying to get off this drug. major electric zaps, excruciating headaches, feeling dead all over.. its like trying to get off of heroin. not fun. my personal experience with effexor was a bad one to say the least. yes it made me feel good right away. TOO GOOD. i became manic which has NEVER happened to me in my entire life. im not bipolar at all.. but on effexor i became bipolar. it numbed me to the point where i didnt care about ANYTHING not even myself. i thought i was the incredible hulk.. i would put my fist through glass and walls and not feel a thing. I LOVED EFFEXOR. it was like some magical ellixor. unfortunately it led strait to my demise. long story short i went from having a life.. 2 jobs a brand new suv good relationships.. to being a homeless shoppingcart lady panhandling and selling myself on the street. i didnt care about my situation either and i think this has to do with the drug. i had horrible staff infections and i didnt do anything about it to the point where i couldnt walk. that was when my family found me and brought me home.

effexor had a HUGE hand in destroying my life. that is why im against this drug. of course everyone is different.. some people can have a good experience but i really dont know anyone that has. im sure there are some here that have. im just one of those that didnt and im sure you would want to know everything about what you are consuming. i know i would.
 

·
Registered
Joined
·
167 Posts
I ended up in the hospital from effexor withdrawal too. Not a nice drug to withdraw from.

Disclaimer -- of course withdrawal affects people in different ways.

P.
 

·
Registered
Joined
·
967 Posts
the person i know is still trying to get off the drug(situation grim; having extremely hard time) is from this site... but is not vainglory lol. :lol:

oh and i did i mention the headaches? yes i remember those.

holy f#ck. :shock:
 

·
Registered
Joined
·
413 Posts
sleepingbeauty said:
effexor had a HUGE hand in destroying my life.
same here...

i had an allergic reaction to it...was nearly hospitalized...and caused my dr and dp....

obviously everyone reacts differently...

just be VERY careful with this one...
 
G

·
Discussion Starter · #8 ·
But you know what guys? I feel very strage, weird. I was walking down the street the other day and I felt like I was shrinking. As if I was the only one in the world at that moment. Anyways, the side effects are so far: insomnia, jitteriness, AND NO MORE DP!
 

·
Registered
Joined
·
73 Posts
I was on Ciprimal for 3yrs and changed to Effexor xl which ive been on for nearly 3yrs....bar a 6month gap inbetween when i came off effexor. It is a good drug for getting rid of most DP symptoms but i still have some bad days. It is a hard drug to wean yourself off but i managed to do it the first time...the key is to do it ever so slowly which should take you a couple of months but my advice is if you need it take it because as a suffer of DP it can save your life...it has saved mine on numerous occassions.
 

·
Registered
Joined
·
369 Posts
go figure. the one thing that shows a bit of promise has horrible withdrawal symptoms.
 

·
Registered
Joined
·
72 Posts
I was on effexor for 3 years and I tapered off of 112.5 mg in 6 weeks. I didnt really have any major problems except for the occasional brain zap and dizziness.
 
1 - 11 of 11 Posts
Top